Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2019, Volume 201, Number 3, Pages 382–414
DOI: https://doi.org/10.4213/tmf9639
(Mi tmf9639)
 

This article is cited in 35 scientific papers (total in 35 papers)

Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems

A. Yu. Anikinab, S. Yu. Dobrokhotovab, V. E. Nazaikinskiiab, A. V. Tsvetkovaab

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow, Russia
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow Oblast, Russia
References:
Abstract: We consider stationary scalar and vector problems for differential and pseudodifferential operators leading to the appearance of asymptotic solutions of one-dimensional problems localized in a neighborhood of intervals (“bound states”). Based on the semiclassical approximation and the Maslov canonical operator, we develop a constructive algorithm that allows writing an asymptotic solution globally under certain conditions using an Airy function of complex argument.
Keywords: semiclassical asymptotic solution, bound state, closed trajectory, WKB approximation, canonical operator, Airy function.
Funding agency Grant number
Russian Science Foundation 16-11-10282
This research is supported by a grant from the Russian Science Foundation (Project No. 16-11-10282).
Received: 09.10.2018
Revised: 03.09.2019
English version:
Theoretical and Mathematical Physics, 2019, Volume 201, Issue 3, Pages 1742–1770
DOI: https://doi.org/10.1134/S0040577919120079
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “Uniform asymptotic solution in the form of an Airy function for semiclassical bound states in one-dimensional and radially symmetric problems”, TMF, 201:3 (2019), 382–414; Theoret. and Math. Phys., 201:3 (2019), 1742–1770
Citation in format AMSBIB
\Bibitem{AniDobNaz19}
\by A.~Yu.~Anikin, S.~Yu.~Dobrokhotov, V.~E.~Nazaikinskii, A.~V.~Tsvetkova
\paper Uniform asymptotic solution in the~form of an~Airy function for semiclassical bound states in one-dimensional and radially symmetric problems
\jour TMF
\yr 2019
\vol 201
\issue 3
\pages 382--414
\mathnet{http://mi.mathnet.ru/tmf9639}
\crossref{https://doi.org/10.4213/tmf9639}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4036829}
\elib{https://elibrary.ru/item.asp?id=43225797}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 3
\pages 1742--1770
\crossref{https://doi.org/10.1134/S0040577919120079}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000511860000007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077625245}
Linking options:
  • https://www.mathnet.ru/eng/tmf9639
  • https://doi.org/10.4213/tmf9639
  • https://www.mathnet.ru/eng/tmf/v201/i3/p382
  • This publication is cited in the following 35 articles:
    1. Vladislav Rykhlov, Anatoly Anikin, “High-frequency two-dimensional asymptotic standing coastal trapped waves in nearly integrable case”, Lett Math Phys, 115:1 (2025)  crossref
    2. Jian-Kang 建康 Zhan 詹, Sheng-Chun 胜春 Piao 朴, Li-Jia 李佳 Gong 龚, Yang 阳 Dong 董, Yong-Chao 永超 Guo 郭, Guang-Xue 广学 Zheng 郑, “A WKB method based on parabolic cylinder function for very-low-frequency sound propagation in deep ocean”, Chinese Phys. B, 34:3 (2025), 034301  crossref
    3. I. A. Bogaevsky, S. Yu. Dobrokhotov, A. A. Tolchennikov, “Arnold Lagrangian singularity in the asymptotics of the solution of a model two-dimensional Helmholtz equation with a localized right-hand side”, Theoret. and Math. Phys., 218:1 (2024), 19–40  mathnet  crossref  crossref  mathscinet  adsnasa
    4. S.Yu. Dobrokhotov, D.S. Minenkov, M.M. Votiakova, “Asymptotics of Long Nonlinear Coastal Waves in Basins with Gentle Shores”, Russ. J. Math. Phys., 31:1 (2024), 79  crossref  mathscinet
    5. Samir B. Hadid, Rabha W. Ibrahim, “Modal treatment in two dimensions theoretical foundations of VLF-radio wave propagation using the normalized airy functions”, Journal of King Saud University - Science, 36:3 (2024), 103099  crossref
    6. Fedor Ozhegov, “Feynman checkers: External electromagnetic field and asymptotic properties”, Rev. Math. Phys., 36:07 (2024)  crossref
    7. Anna V. Tsvetkova, “Lagrangian Manifolds in the Theory of Wave Beams and Solutions of the Helmholtz Equation”, Regul. Chaotic Dyn., 29:6 (2024), 866–885  mathnet  crossref
    8. V. V. Rykhlov, “Efficient semiclassical approximation for bound states in graphene in magnetic field with a small trigonal warping correction”, Math. Notes, 116:6 (2024), 1339–1349  mathnet  crossref  crossref
    9. A.V. Tsvetkova, “Real Semiclassical Approximation for the Asymptotics of Jacobi Polynomials Given by a Difference Equation”, Russ. J. Math. Phys., 31:4 (2024), 774  crossref
    10. A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, M. Rouleux, “Lagrangian manifolds and the construction of asymptotics for (pseudo)differential equations with localized right-hand sides”, Theoret. and Math. Phys., 214:1 (2023), 1–23  mathnet  crossref  crossref  mathscinet  adsnasa
    11. S. Yu. Dobrokhotov, S. B. Levin, A. A. Tolchennikov, “Keplerian orbits and global asymptotic solution in the form of an Airy function for the scattering problem on a repulsive Coulomb potential”, Russian Math. Surveys, 78:4 (2023), 788–790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. Yu. A. Kordyukov, I. A. Taimanov, “Quasi-Classical Approximation of Monopole Harmonics”, Math. Notes, 114:6 (2023), 1277–1288  mathnet  crossref  crossref
    13. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova, “Nonlinear Effects and Run-up of Coastal Waves Generated by Billiards with Semi-rigid Walls in the Framework of Shallow Water Theory”, Proc. Steklov Inst. Math., 322 (2023), 105–117  mathnet  crossref  crossref  mathscinet
    14. D. S. Minenkov, S. A. Sergeev, “Asymptotics of the whispering gallery-type in the eigenproblem for the Laplacian in a domain of revolution diffeomorphic to a solid torus”, Russ. J. Math. Phys., 30:4 (2023), 599  crossref  mathscinet
    15. S. Yu. Dobrokhotov, A. V. Tsvetkova, “Global asymptotics for functions of parabolic cylinder and solutions of the Schrödinger equation with a potential in the form of a nonsmooth double well”, Russ. J. Math. Phys., 30:1 (2023), 46  crossref  mathscinet
    16. A. V. Tsvetkova, P. S. Petrov, “On uniform asymptotic approximations of whispering gallery modes propagating along curved penetrable interfaces”, Journal of Sound and Vibration, 548 (2023), 117555  crossref
    17. V. L. Chernyshev, V. E. Nazaikinskii, A. V. Tsvetkova, “Lattice equations and semiclassical asymptotics”, Russ. J. Math. Phys., 30:2 (2023), 152  crossref  mathscinet
    18. A. I. Aptekarev, S. Yu. Dobrokhotov, D. N. Tulyakov, A. V. Tsvetkova, “Plancherel–Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations”, Izv. Math., 86:1 (2022), 32–91  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. A. Yu. Anikin, V. V. Rykhlov, “Constructive Semiclassical Asymptotics of Bound States of Graphene in a Constant Magnetic Field with Small Mass”, Math. Notes, 111:2 (2022), 173–192  mathnet  crossref  crossref  mathscinet  isi
    20. A. Yu. Anikin, S. Yu. Dobrokhotov, A. A. Shkalikov, “On Expansions in the Exact and Asymptotic Eigenfunctions of the One-Dimensional Schrödinger Operator”, Math. Notes, 112:5 (2022), 623–641  mathnet  crossref  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:730
    Full-text PDF :184
    References:102
    First page:13
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025